Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 2941349, 11 pages
https://doi.org/10.1155/2017/2941349
Research Article

Stability of a Class of Hybrid Neutral Stochastic Differential Equations with Unbounded Delay

1School of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing, Jiangsu 210023, China
2School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Correspondence should be addressed to Ruili Song; moc.361@7002lrgnos

Received 12 April 2017; Revised 2 July 2017; Accepted 19 July 2017; Published 21 August 2017

Academic Editor: Rigoberto Medina

Copyright © 2017 Boliang Lu and Ruili Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the stability of hybrid neutral stochastic differential equations with unbounded delay. Some novel exponential stability criteria and boundedness conditions are established based on the generalized Itô formula and Lyapunov functions. The factor is used to overcome the difficulties caused by the unbounded delay effectively. In particular, our results generalize and improve some previous stability results from bounded delay to unbounded delay conditions. Finally, an example is presented to demonstrate the effectiveness of the proposed results.